Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On a classification of integral functions by means of certain invariant point properties. A supplement


Author: M. T. Bird
Journal: Trans. Amer. Math. Soc. 42 (1937), 191-193
MSC: Primary 30D20
DOI: https://doi.org/10.1090/S0002-9947-1937-1501920-3
MathSciNet review: 1501920
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30D20

Retrieve articles in all journals with MSC: 30D20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1937-1501920-3
Article copyright: © Copyright 1937 American Mathematical Society